Approximation operators and tauberian constants

A. Jakimovski*, A. Livne

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The explicit expression of the smallest constant C satisfying {Mathematical expression} for all sequences {s n} satisfying lim sup n→∞ |d n| <∞, where {t n (1) }, {t n (2) } are two generalised Hausdorff transforms of {s n }, {d n} is the generalised (C, α)-transform (0≦α≦1) of {λ n a n} and n(λ, m(λ) are suitably related, is obtained. These results are obtained by using new properties of positive approximation operators and generalised Bernstein approximation operators.

Original languageEnglish
Pages (from-to)263-292
Number of pages30
JournalIsrael Journal of Mathematics
Issue number3
StatePublished - Sep 1969


Dive into the research topics of 'Approximation operators and tauberian constants'. Together they form a unique fingerprint.

Cite this